# SDR 2014FA0000362

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 66809
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST CELL FAILED THE REQUIRED PRESSURE TEST.  ADHESIVE SEPARATED AT ORAL INFLATION VALVE.
